# SDR ASOA2015112714161

- Difficulty date: November 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 BETWEEN 379.00 AND 485.00 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001 A01 DAMAGE BEYOND LIMITS IAW REO 670-53-00-013, REV J ON SEAT TRACK AT LBL9 FS 379-485.  REMOVED SEAT TRACK AT LBL9, FS 379.00-485.00 IAW AMM 53-00-49-000-801 A07. COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.  INSTALLED SEAT TRACK AT LBL9 FS 379.00 THRU FS 485.00 IAW AMM 53-00-49-400-801 A07.
